# SDR SIMA20220921012

- Difficulty date: September 21, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000609
- Aircraft time: 14,972 hours, 9,655 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17003264001
- Condition: Corroded
- Location: Lh Center Floor
- Component: Track, L/H
- Component part number: 17003264001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CENTER FLOOR BEAM IS CORRODED AT FR 17 (LEVEL 2 CORROSION) (MAJOR REPAIR)-C/A-ACCOMPLISHED A PERMANENT REPAIR ON LH CENTER FLOOR BEAM CORRODED AT FRAME 17 IAW ERS-EJ-53MR-4641.
